| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 5
Volume 45 Number 4
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Earlier issues
Volume 34 Number 2 Volume 34 Number 3

previous article next article

Research articles

ScienceAsia 34(2008): 239-244 |doi: 10.2306/scienceasia1513-1874.2008.34.239


Superconvergence of iterated numerical solutions using wavelets


Supot Seebuta and Boriboon Novaprateepb,*

 
ABSTRACT:     In this paper, we examine the superconvergence property of iterates of numerical solutions to both Fredholm integral equations of the second kind and to nonlinear Hammerstein equations. The iterates are obtained by applying a class of multiwavelets developed by Alpert.

Download PDF

1 Downloads 431 Views


a Institute for Innovation and Development of Learning Process, Mahidol University, Rama 6 Road, Bangkok 10400, Thailand
b Department of Mathematics, Faculty of Science, Mahidol University, Rama 6 Road, Bangkok 10400, Thailand

* Corresponding author, E-mail: scbnv@mahidol.ac.th

Received 12 Mar 2007, Accepted 2 Jan 2008